American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Giuseppe Baccella. von Neumann regularity of $V$-rings with Artinian primitive factor rings . Proc. Amer. Math. Soc. 103 (1988) 747-749. MR 947650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Annie Vogel. Embeddings of the maximal quotient ring of a von Neumann regular ring into its completion with respect to a rank function . Proc. Amer. Math. Soc. 102 (1988) 480-482. MR 928964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] K. R. Goodearl and D. E. Handelman. Classification of ring and $C^*$-algebra direct limits of finite-dimensional semisimple real algebras. Memoirs of the AMS 69 (1987) MR 904013.
Book volume table of contents   

[4] L. N. Vaserstein. Normal subgroups of the general linear groups over von Neumann regular rings . Proc. Amer. Math. Soc. 96 (1986) 209-214. MR 818445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Victor Camillo. On Zimmermann-Huisgen's splitting theorem . Proc. Amer. Math. Soc. 94 (1985) 206-208. MR 784163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. R. Goodearl. Metrically complete regular rings . Trans. Amer. Math. Soc. 272 (1982) 275-310. MR 656490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] K. R. Goodearl. Von Neumann regular rings: connections with functional analysis. Bull. Amer. Math. Soc. 4 (1981) 125-134. MR 598680.
Abstract, references, and article information   
View Article: PDF

[8] Birge Zimmermann-Huisgen. The sum-product splitting property and injective direct sums of modules over von Neumann regular rings . Proc. Amer. Math. Soc. 83 (1981) 251-254. MR 624908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniel R. Farkas and Robert L. Snider. Locally finite-dimensional algebras . Proc. Amer. Math. Soc. 81 (1981) 369-372. MR 597642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. K. Berberian. Trace and the regular ring of a finite $AW\sp{\ast} $-algebra . Proc. Amer. Math. Soc. 80 (1980) 584-586. MR 587932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] P. Pillay. On semihereditary noncommutative polynomial rings . Proc. Amer. Math. Soc. 78 (1980) 473-474. MR 556614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Efraim P. Armendariz. Modules with Artinian prime factors . Proc. Amer. Math. Soc. 78 (1980) 311-314. MR 553364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Handelman and John Lawrence. Finite Rickart $C^*$-algebras. Bull. Amer. Math. Soc. 84 (1978) 157-158. MR 0467333.
Abstract, references, and article information   
View Article: PDF

[14] Michael P. Drazin. Natural structures on semigroups with involution. Bull. Amer. Math. Soc. 84 (1978) 139-141. MR 0486234.
Abstract, references, and article information   
View Article: PDF

[15] Gertrude Ehrlich. Units and one-sided units in regular rings . Trans. Amer. Math. Soc. 216 (1976) 81-90. MR 0387340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert E. Hartwig. Roth's equivalence problem in unit regular rings . Proc. Amer. Math. Soc. 59 (1976) 39-44. MR 0409543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. P. Armendariz, Joe W. Fisher and Stuart A. Steinberg. Central localizations of regular rings . Proc. Amer. Math. Soc. 46 (1974) 315-321. MR 0352164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Victor P. Camillo. Semihereditary polynomial rings . Proc. Amer. Math. Soc. 45 (1974) 173-174. MR 0352165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Joe W. Fisher and Robert L. Snider. Prime von Neumann regular rings and primitive group algebras . Proc. Amer. Math. Soc. 44 (1974) 244-250. MR 0342551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] P. J. McCarthy. The ring of polynomial over a von Neumann regular ring . Proc. Amer. Math. Soc. 39 (1973) 253-254. MR 0316496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] John Janeski and Julian Weissglass. Regularity of semilattice sums of rings . Proc. Amer. Math. Soc. 39 (1973) 479-482. MR 0316495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] E. P. Armendariz and Joe W. Fisher. Regular $P.I.$-rings . Proc. Amer. Math. Soc. 39 (1973) 247-251. MR 0313305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Edward T. Wong. Regular rings and integral extension of a regular ring . Proc. Amer. Math. Soc. 33 (1972) 313-315. MR 0294405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1